# SDR AWXA960528

- Difficulty date: August 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N622AW
- Make and model: Airbus A320-231
- Aircraft serial: 054
- System (JASC): 3350 · Emergency Lighting
- Part: Lights
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - FLT 583 - DURING ROUTINE MAINTENANCE CHECK, FOUND EMERGENCY EXIT LIGHTS IN CABIN ON WITH AC ELECT NORMAL AND SWITCH IN ARMED POSITION.  CYCLED EMERGENCY LIGHT SWITCH TO ON THE BACK TO OFF.  LIGHT OPERATIONS CHECK GOOD.  NO FAULTS NOTED.  (M)
